Discussions By Condition: Medical Stories

Severe Hand Pain on Coumadin

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • October 2, 2007
  • 05:41 AM

I was in the hospital for 10 days with a blood clot in my left leg and pulmonary embolisms in both lungs. I also had severe anemia and had to have 3 blood transfusions while in the hospital. I had IV sights in both hands. I also have some congestive heart (mild). I noticed in the hospital that I was having stabbing pains in my fingers, post hospitalization I now have the pain in both hands. I am on anti-clotting drugs. Any idea what is causing the severe hand pain? Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?